# SDR SCNA20190907176

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 58,161 hours, 30,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw
- Condition: Unsecure
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

#3 SPOILER DAMAGED DUE TO SCREW POPPED OUT FROM THE TRAILING EDGE OUTBOARD FLAP. REMOVED #3 SPOILER IAW AMM 27-61-11. INTERFACE INSPECTION OF #3 SPOILER COMPLIED WITH, OK TO INSTALL. INSTALLED #3 SPOILER IAW AMM 27-61-11. PERFORMED SPOILER SYSTEM TEST AND ADJUSTMENT CK REF AMM 27-61-00.
